Your Health. Your Family. Your Choice.
|History of Changes from the VAERS Wayback Machine|
First Appeared on 4/14/2015
|Vaccination / Manufacturer||Lot / Dose||Site / Route|
|HPV4: HPV (GARDASIL) / MERCK & CO. INC.||- / 1||UN / UN|
Administered by: Other Purchased by: Other
Symptoms: Aggression, Arthralgia, Bradycardia, Feeling abnormal, Malaise, Migraine, Renal pain, Activities of daily living impaired, Adverse drug reaction, Incomplete course of vaccination
Life Threatening? No
Permanent Disability? Yes
ER or Doctor Visit? Yes
Other Medications: No other medications
Current Illness: Viral infection
Diagnostic Lab Data:
CDC 'Split Type': WAES1409AUS011458
Write-up:Information was obtained on a request by the Company from the agency via a Public Case Detail (No: 345536) concerning a 13 year old male patient. No medical history was provided. On 23-MAY-2013, the patient was vaccinated with his first dose of GARDASIL, injection (dose, route and lot number not provided), at school. Within an hour the patient developed a severe migraine which was constant and lasted about a week. At the time, was also recovering from a few viral illnesses (was not specific about type of illness) and associated migraines with the previous illness. On 10-OCT-2013, the patient was vaccinated with the second dose of GARDASIL, injection, 1 dose unspecified 1 time (dose, route and lot number not provided), at school. Within an hour the patient developed a severe migraine and had to be picked up from school. The patient also had symptoms of joint pain, pain in area of kidneys and constantly feeling unwell. Not vomiting. Pain was constant 24/7 every day. The patient saw a neurologist, trialed beta blockers but became bradycardic, trialed another medicine for epilepsy, but became very aggressive, was punching walls, and doctors wanted to admit him under psych observation. Another doctor ceased these medicines and changes in behaviour resolved. The reporter could not recall names of these medicines trialed, and stated that they should be documented in records at family medical centre. The pain did not respond to any analgesics they tried and had not been able to attend school until recently. On 10-APR-2014, 6 months post dose 2 of GARDASIL vaccine, was on his way home from hairdressers and all of a sudden said he felt "strange", pain in head was gone. Other symptoms of pain in kidneys and joints have mostly resolved, very mild at that time. Not feeling unwell at that time. The patient had returned to school that term. The patient had not received the 3rd dose of GARDASIL due to suspect adverse reaction. At the time of the report, the patient had recovered from migraine and feeling unwell. The outcome for the events pain in kidneys and joint pain was recovering/resolving. The agency considered the events to be possibly related to GARDASIL. The original reporting source was a member of public. Upon internal review, the reported events were considered as serious due to disability. Additional information is not expected because no further information can be attained from the local regulatory authority.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166